# SDR R61A201704050269

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 30,158 hours, 18,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN EICAS MESSAGE IN FLIGHT.  R & R THE LATCH WARNING SENSOR IAW AMM 52-72-21. OPS CHECKED GOOD.
